Global attractor of the weakly damped wave equation with nonlinear boundary conditions
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 97-106
https://doi.org/10.4134/CKMS.2012.27.1.97
Printed March 1, 2012
Chaosheng Zhu
Southwest University
Abstract : In this paper, the main purpose is to study existence of the global attractors for the weakly damped wave equation with nonlinear boundary conditions. To this end, we first show that the existence of a bounded absorbing set by the perturbed energy method. Secondly, we utilize the decomposition of the solution operator to verify the asymptotic compactness.
Keywords : wave equation, nonlinear boundary conditions, global attractor
MSC numbers : 35B40, 35B41, 35B45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd